# SDR CA081201008

- Difficulty date: September 19, 2008
- Submitted: December 18, 2008
- Operation: General aviation
- Make and model: Doug 600N
- Engine: Allsn 250C47M
- System (JASC): 6320 · Main Rotor Gearbox
- Part: Chip Detector
- Part number: B7936S
- Condition: Cracked
- Location: Transmission
- Part time: 800 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) BOTH TEDESCO B7936S CHIP DETECTOR BASES FOUND CRACKED AT BASE OF O-RING FLANGE. CAUSED BY OVERTORQUE DURING AN EARLIER INSTALLATION. CRACKS NOT VISIBLE UNTIL CHIP DETECTORS WERE REMOVED TO DRAIN TRANSMISSION OIL.
